# SDR 2004UALA00538

- Difficulty date: June 2, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 39,184 hours, 27,513 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIES WERE FOUND DAMAGED OR HAD EXCESSIVE GAP BETWEEN SKIN AND SHEAR TIE AT STA 727 S24L-S25L, 727D S24L-S25L, 727C S25R-S26R, 727D S25R-S26R, 727E S24L-S25L AND 767 S24L-S25L.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REPAIRED SHEAR TIES.
